Volume 13, Issue 4
Hermite-Type Method for Volterra Integral Equation with Certain Weakly Singular Kernel

G. Q. Han & L. Q. Zhang

J. Comp. Math., 13 (1995), pp. 306-314

Preview Full PDF BiBTex 0 380
  • Abstract

We discuss the Hermite-type collocation method for the solution of Volterra integral equation with weakly singular kernel. The constructed approximation is a cubic spline in the continuity class C$^1$. We prove that this method is convergent with order of four.

  • History

Published online: 1995-08

  • Keywords

  • AMS Subject Headings

  • Cited by